# SDR AWXA0002251

- Difficulty date: August 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N8730
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT APPROX STA 1681.8 STR 18R FOUND TO BE OUT OF LIMITS REF SRM 53-00-01.  REPAIRED PER ER 19-5331-01252-DL1.
